Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 101, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Nov 18, 2007, 3:22 AM EST for Baker County, Suwannee County, Florida. It took effect at Nov 18, 2007, 12:00 PM EST. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2007, 3:22 AM EST (08:22 UTC)
- In effect from
- Nov 18, 2007, 12:00 PM EST
- Expired
- Nov 18, 2007, 1:37 PM EST
- In force
- 97 min
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Suwannee County, FL
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1906 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 180822 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 322 AM EST SUN NOV 18 2007 FLZ024-025-030-035-180930- /O.CAN.KJAX.FW.A.0108.071118T1600Z-071118T2200Z/ NASSAU-DUVAL-UNION-GILCHRIST- 322 AM EST SUN NOV 18 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. RELATIVE HUMIDITIES MAY FALL TO AROUND 35 PERCENT IN SOME AREAS...BUT DURATIONS WILL BE LESS THAN 4 HOURS. $$ FLZ020>023-182200- /O.UPG.KJAX.FW.A.0108.071118T1600Z-071118T2200Z/ /O.NEW.KJAX.FW.W.0101.071118T1700Z-071118T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 322 AM EST SUN NOV 18 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM THIS AFTERNOON. WARMER TEMPERATURES AND LINGERING DRY AIR WILL BRING RED FLAG CONDITIONS TO PORTIONS OF INLAND NORTHEAST FLORIDA. RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP BELOW 35 PERCENT FOR AROUND 4 HOURS. MINIMUM HUMIDITY VALUES OF 25 TO 30 PERCENT ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ CARROLL
1 follow-up statement
000 WWUS82 KJAX 181837 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 137 PM EST SUN NOV 18 2007 FLZ020>023-181945- /O.CAN.KJAX.FW.W.0101.000000T0000Z-071118T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 137 PM EST SUN NOV 18 2007 ...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE RED FLAG WARNING FOR TODAY. LOW LEVEL MOISTURE HAS INCREASED OVER THE AREA FROM THE SOUTH. ALTHOUGH SOME AREAS MAY EXPERIENCE RELATIVE HUMIDITIES NEAR 35% FOR 1 TO POSSIBLY 2 HOURS THIS AFTERNOON...EXTENDED DURATIONS OF CRITICALLY LOW VALUES ARE NOT EXPECTED. $$ ENYEDI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 18, 3:05 AM EST, 17 minutes earlier.
Area forecast discussion, Nov 18, 3:05 AM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 AM EST SUN NOV 18 2007
.SHORT TERM...HIGH PRESSURE RIDGE REMAINS OVER THE AREA WITH
TEMPERATURES CURRENTLY RUNNING ABOUT 5-10 DEGREES WARMER THAN
THIS TIME YESTERDAY. SHORT WAVE TROUGH NOW OVER TEXAS WILL MOVE
EAST AND GET SHEARED AS NORTHERN AND SOUTHERN STREAMS MERGE OVER
THE SE. MID AND HIGH CLOUDS WILL INCREASE THROUGH MONDAY BUT LACK
OF LOW LEVEL MOISTURE AND WEAK LIFT WILL KEEP POPS OUT OF
FORECAST. AT THE SURFACE HIGH PRESSURE OVER THE NE WILL BUILD DOWN
THE EAST COAST ON MONDAY PRODUCING AN ONSHORE FLOW INTO MID WEEK.
UPPER RIDGING TUESDAY AND WEDNESDAY WILL CONTINUE THE WARMING
TREND WITH READINGS RUNNING ABOUT 5 DEGREES ABOVE CLIMATOLOGY.
.LONG TERM...WEDNESDAY THROUGH SATURDAY...00Z GFS MODEL A LITTLE
SLOWER THAN THE ECMWF WITH SHORT WAVE MOVING THROUGH UPPER BROAD
TROUGH BY LATE WEEK. MOISTURE AND POPS WILL INCREASE ON THURSDAY
WITH GFS PUSHING FRONT THROUGH ON FRIDAY. STALLING FRONT OVER
CENTRAL FL AND STRONG SW FLOW ALOFT WITH EMBEDDED IMPULSES WILL
LIKELY KEEP OVERRUNNING RAIN IN THE FORECAST INTO THE WEEKEND.
&&
.AVIATION...MAY BE SOME PATCHY GROUND FOG TOWARD DAYBREAK THIS
MORNING. OTHERWISE...GENERALLY VFR CONDITIONS ARE EXPECTED TO
CONTINUE WITH INCREASING HIGH CLOUDINESS.
&&
.MARINE...LIGHT WINDS ARE FCST TO CONTINUE WITH LONG FETCH OF
EASTERLY WINDS WELL OFFSHORE BEGINNING TO PRODUCE SWELL BY MID-WEEK.
&&
.FIRE WEATHER...HAVE UPGRADED A PORTION OF THE EXISTING FIRE WX
WATCH TO A RED FLAG WARNING FOR TODAY. EXPECT RH VALUES TO DROP
BELOW 35 PERCENT FOR JUST OVER 4 HOURS AS DRY AIR MIXES TO THE SFC.
RH VALUES ARE FCST TO DROP TO NEAR 35 PERCENT OVER THE N SUWANNEE
VALLEY FOR MON AFTN...BUT DURATIONS ARE FCST TO BE ONLY A COUPLE OF
HOURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 44 76 46 / 10 10 0 0
SSI 70 57 72 56 / 0 10 0 0
JAX 73 49 76 51 / 0 10 10 0
SGJ 71 57 74 59 / 0 10 10 0
GNV 74 50 77 51 / 0 10 10 0
OCF 75 52 78 53 / 0 0 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TO 5 PM THIS AFTERNOON FOR BAKER-
COLUMBIA-HAMILTON-SUWANNEE.
GA...NONE.
AM...NONE.
&&
ZIBURA/CARROLLHazardous weather outlook, Nov 17, 8:12 PM EST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 812 PM EST SAT NOV 17 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-181115- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 812 PM EST SAT NOV 17 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TONIGHT... PATCHY TO AREAS OF FROST WILL BE POSSIBLE ACROSS SOUTHEAST GEORGIA AND ALONG THE I-10 AND I-75 CORRIDOR IN NORTHEAST FLORIDA TOWARDS MORNING WITH MINIMUM TEMPERATURES BOTTOMING OUT IN THE MID TO UPPER 30S BY EARLY SUNDAY MORNING. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... DRY AIR WILL PERSIST OVER THE AREA ON SUNDAY CREATING A HIGHER THAN NORMAL FIRE DANGER. PLEASE REFER TO THE CURRENT FIRE WEATHER WATCH FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MH/MZ/JH
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.